# SDR DALA2022051603344

- Difficulty date: December 13, 2021
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N860DN
- Make and model: Boeing 737
- Aircraft serial: 31971
- Aircraft time: 18,526 hours, 6,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8407926) DURING INSPECTION FOUND RIGHT HORIZONTAL STABILIZER, ELEVATOR UPPER SKIN INBOARD TRAILING EDGE WITH GOUGE. RIGHT HORIZONTAL STABILIZER, ELEVATOR UPPER SKIN INBOARD TRAILING EDGE WAS REPAIRED IAW BOEING 737-800 SRM 55-20-012R PROCEDURE 1 AND SRM 51-70-04 REP. 1.
